# SDR AALA201712249015

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 56,183 hours, 21,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR ENTRY LOWER FWD PANEL WITH EMERGENCY LIGHT NOT PROPERLY MOUNTED. RESECURED L1 DOOR ENTRY LOWER FWD PANEL (W/ E.LIGHT) AS REQUIRED.
